# SDR DALA14031390917

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 68,038 hours, 52,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SEAT EMERGENCY LIGHT AT SEATS 24DE TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPLACED A BAD PIGTAIL AND THE SEATS RETURNED TO AN OPERATIONAL STATE.
